Alert archive / Iowa / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 74, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 3, 2020, 7:05 PM CDT for Rock Island County, Illinois; Muscatine County, Scott County, Iowa. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2020, 7:05 PM CDT (00:05 UTC)
- Expired
- Jun 3, 2020, 8:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 27 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 7:12 PM CDT | HAIL 1.75 | Blue Grass, IA | QUARTER TO GOLF BALL SIZE HAIL. |
| Jun 3, 7:58 PM CDT | TSTM WND DMG | 2 Sw Illinois City, IL | REPORTED A 5 TO 6 INCH DIAMETER BRANCH ACROSS THE ROAD. TIME WAS ESTIMATED USING RADAR. |
| Jun 3, 7:59 PM CDT | HAIL 0.75 | Fairport, IA | PEA TO DIME SIZED HAIL FALLING INTERMITTENTLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
769
WUUS53 KDVN 040005
SVRDVN
ILC161-IAC139-163-040100-
/O.NEW.KDVN.SV.W.0074.200604T0005Z-200604T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
705 PM CDT Wed Jun 3 2020
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Southwestern Rock Island County in northwestern Illinois...
Southwestern Scott County in east central Iowa...
Northeastern Muscatine County in east central Iowa...
* Until 800 PM CDT.
* At 705 PM CDT, severe thunderstorms were located along a line
extending from near Fairport to near Buffalo, moving south at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Davenport, Rock Island, Blue Grass, Buffalo, Andalusia, Illinois
City, Taylor Ridge, Fairport, Montpelier, Edgington, Clark's Ferry
Recreation Area, Midway Beach, West Lake Park, New Era, Loud
Thunder Forest Preserve, Pleasant Prairie, Fairport Recreation
Area, Wildcat Den State Park, Shady Creek Campground and Buffalo
Shores.
This includes Interstate 280 between mile markers 3 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4136 9093 4135 9056 4157 9068 4156 9093
TIME...MOT...LOC 0005Z 346DEG 12KT 4149 9091 4148 9068
HAIL...1.00IN
WIND...60MPH
$$
McClure4 follow-up statements
437
WWUS53 KDVN 040016
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
716 PM CDT Wed Jun 3 2020
ILC161-IAC139-163-040100-
/O.CON.KDVN.SV.W.0074.000000T0000Z-200604T0100Z/
Rock Island IL-Scott IA-Muscatine IA-
716 PM CDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN ROCK ISLAND...SOUTHWESTERN SCOTT AND NORTHEASTERN
MUSCATINE COUNTIES...
At 716 PM CDT, severe thunderstorms were located along a line
extending from Fairport to near Andalusia, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Davenport, Rock Island, Blue Grass, Buffalo, Andalusia, Illinois
City, Taylor Ridge, Fairport, Montpelier, Edgington, Clark's Ferry
Recreation Area, Midway Beach, West Lake Park, New Era, Loud Thunder
Forest Preserve, Pleasant Prairie, Fairport Recreation Area, Wildcat
Den State Park, Shady Creek Campground and Buffalo Shores.
This includes Interstate 280 between mile markers 3 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4136 9093 4135 9056 4157 9068 4156 9093
TIME...MOT...LOC 0016Z 348DEG 12KT 4146 9091 4145 9067
HAIL...1.00IN
WIND...60MPH
$$
McClure012
WWUS53 KDVN 040027
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
727 PM CDT Wed Jun 3 2020
ILC161-IAC139-163-040100-
/O.CON.KDVN.SV.W.0074.000000T0000Z-200604T0100Z/
Rock Island IL-Scott IA-Muscatine IA-
727 PM CDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN ROCK ISLAND...SOUTHWESTERN SCOTT AND EAST CENTRAL
MUSCATINE COUNTIES...
At 727 PM CDT, severe thunderstorms were located along a line
extending from Fairport to near Taylor Ridge, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Davenport, Rock Island, Blue Grass, Buffalo, Andalusia, Illinois
City, Taylor Ridge, Fairport, Montpelier, Edgington, Clark's Ferry
Recreation Area, Midway Beach, West Lake Park, New Era, Loud Thunder
Forest Preserve, Fairport Recreation Area, Wildcat Den State Park,
Shady Creek Campground, Buffalo Shores and Loud Thunder Scout Camp.
This includes Interstate 280 between mile markers 5 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4135 9056 4136 9093 4152 9093 4154 9067
TIME...MOT...LOC 0027Z 346DEG 12KT 4142 9090 4142 9065
HAIL...1.00IN
WIND...60MPH
$$
McClure951
WWUS53 KDVN 040043
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
743 PM CDT Wed Jun 3 2020
ILC161-IAC139-163-040100-
/O.CON.KDVN.SV.W.0074.000000T0000Z-200604T0100Z/
Rock Island IL-Scott IA-Muscatine IA-
743 PM CDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN ROCK ISLAND...SOUTHWESTERN SCOTT AND EAST CENTRAL
MUSCATINE COUNTIES...
At 743 PM CDT, severe thunderstorms were located along a line
extending from Illinois City to near Taylor Ridge, moving south at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buffalo, Andalusia, Illinois City, Fairport, Montpelier, Edgington,
Clark's Ferry Recreation Area, Midway Beach, New Era, Loud Thunder
Forest Preserve, Fairport Recreation Area, Wildcat Den State Park,
Shady Creek Campground, Buffalo Shores and Loud Thunder Scout Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4136 9067 4136 9093 4148 9092 4148 9073
TIME...MOT...LOC 0043Z 016DEG 8KT 4141 9092 4140 9070
HAIL...1.00IN
WIND...60MPH
$$
McClure529
WWUS53 KDVN 040056
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
756 PM CDT Wed Jun 3 2020
IAC139-163-ILC161-040104-
/O.EXP.KDVN.SV.W.0074.000000T0000Z-200604T0100Z/
Rock Island IL-Scott IA-Muscatine IA-
756 PM CDT Wed Jun 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROCK ISLAND...
SOUTHWESTERN SCOTT AND EAST CENTRAL MUSCATINE COUNTIES WILL EXPIRE AT
800 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail to penny size, gusty winds of 40 to 50 mph and heavy rain are
still likely with these storms.
LAT...LON 4136 9067 4136 9093 4148 9092 4148 9073
TIME...MOT...LOC 0054Z 346DEG 12KT 4138 9091 4137 9069
$$
McClureWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:33 PM CDT, 32 minutes earlier.
Area forecast discussion, Jun 3, 6:33 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 633 PM CDT Wed Jun 3 2020 ...AVIATION UPDATE... .SYNOPSIS... Issued at 230 PM CDT Wed Jun 3 2020 Morning storms along a boundary made for a complicated forecast today, with quick temperature drops and debris clouds slowing the warmup in some spots. Some areas in Rock Island, Henry, Bureau, Putnam, and Mercer counties in IL saw a quick 1-2" rainfall this morning with torrential rainfall. MLI had 0.9" rain in just 16 mins. Damaging winds and downed trees were also reported. Storms along this boundary finally dissipated around noon today. MSAS 18z surface analysis depicted a low in central IA, with a warm front extending northeast towards Waterloo then to Guttenberg. Temperatures at 2pm were in the middle 70s to lower 80s, with dewpoints in the upper 60s and lower 70s. && .SHORT TERM...(This Evening through Thursday) ISSUED AT 240 PM CDT Wed Jun 3 2020 Key Messages: 1. The bulk if not all of this afternoon and evening storms will remain south of the CWA. If a storm develops, heavy rain, lightning, and large hail will be the possible. 2. Clearing skies and calm winds will make for a quiet night, with more storm chances expected Thursday evening and overnight. Discussion: It was one of those days where surface, satellite, and radar observations were the best tools to forecast, since models did not have a good handle on the evolution of storms today. Clouds in areas and clearing in areas made for differential heating in the CWA and thus a challenging temperature forecast. A high CAPE/low shear environment is expected this afternoon and evening and with a convective temp of 82 degrees, already seeing some agitated cu develop in the warm sector and some towering Cb along our border with LSX. Expect the bulk of the storms to develop south of the CWA late this afternoon and evening along the boundary that occurred over us earlier in the day, but can't rule out some scattered pulse type storms over our IL counties. If these were to occur in the counties along I-80, then some concern is there for more flash flooding to occur under the strongest storms. Regardless of what happens, another warm and humid night is in store with clearing skies and temperatures only dropping into the low to mid 60s. With dewpoint depressions dropping below 2 degrees and light to calm winds forecast overnight, there is some potential for fog to develop, but have left out of the public forecast for now due to low model confidence. Thursday...sunny skies and mostly dry conditions will be seen with temperatures a little warmer than today with highs in the mid to upper 80s. There is a chance for afternoon and evening storms once again, especially in the evening when a mid level wave tracks across southern MN and a potential MCS tracks towards the region. .LONG TERM...(Thursday Night through Wednesday) ISSUED AT 240 PM CDT Wed Jun 3 2020 The main forecast concerns are chances of precipitation through the period. The biggest differences between the models are the placement of key features especially after Saturday. On Friday, A shortwave trough digging southeastward across Canada will cause a cool front to slowly sag southward across the area during through 00 UTC Saturday. Two rounds of showers and thunderstorms are possible the first Thursday night into Friday morning as a potentially decaying MCS moves across the region. The second will be as a second, weaker, shortwave trough moves across the region during peak heating bringing the risk of scattered showers and thunderstorms to the region along and ahead of the cold front. The high temperatures may be too warm for Friday but another hot and humid day with highs in the mid to upper 80s south of the front with dewpoints in the upper 60s. Beyond Friday, 500 mb ridging begins to build northward across the region and slowly pushes the jet stream and main storm track farther to the north over into early next week. A disturbance passing to our north Saturday night into Sunday morning may clip the area along and north of the Highway 20 corridor early Sunday morning but the best lift will be across the Upper Great Lake states. The GFS is much slower to build the ridge northward then the ECWMF and keeps in the storm track into early next week. The ECMWF would bring a dry and hot weekend into early next week. The key question is what happen as this weeks tropical system comes onshore into the northwest Gulf of Mexico. The arrival of the tropical system forces a Rex Block across the Upper Midwest or Mid Mississippi River Valley depending on where closed 500 MB pressure is located. This would bring dry weather to the region through Monday before the remnant upper level low from Cristobal is absorbed into a trough moving eastward across the Rockies and traverses the region. This would bring rounds of showers and thunderstorms to the region Tuesday into Wednesday as the trough lifts across the area. Temperatures through the period will remain above the normal early to mid June temperatures in the upper to lower 80s. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) ISSUED AT 625 PM CDT Wed Jun 3 2020 Thunderstorms are lingering north of KMLI early this evening. Expect these storms to continue drifting southeastward early this evening and impacting KMLI or at least in the vicinity through 2 UTC. Ceilings and visibilities will become MVFR to periods of IFR or even LIFR if a stronger storm drifts over the field. Expect that conditions will quickly improve to VFR after the storms pass. Otherwise VFR conditions are expected at the other TAF sites through 06 UTC. In the near term, mvfr to ifr fog is possible tonight at all TAF sites after 06 UTC with it most likely at KDBQ this evening with IFR to LIFR ceilings and visibilities. Another round of showers and thunderstorms are possible after 18 UTC thursday but confidence is low on timing and where they will occur. A diurnally driven cumulus field with potential for MVFR ceilings is expected to develop during the afternoon. && .HYDROLOGY... Issued at 1111 AM CDT Wed Jun 3 2020 Showers and thunderstorms moved southeastward across the area this morning. Radar estimated rainfall amounts of 1 to 2 inches fell north of a Cedar Rapids to Freeport line. Another area of 1 to 2 inches fell between a Burlington to Galesburg line and just north of Interstate 80. The rain fell quickly in some locations causing flash flooding in parts of Bureau and Putnam Counties. Radar estimates also showed some pockets of heavier rain up to 2.50 inches in northwest Bureau County and far northeast Henry County Illinois. There were no major changes to the ongoing river flood warnings on portions of the Iowa, Cedar, Wapsipinicon, and Mississippi Rivers. The rain that fell this morning has not been included in the river forecasts and this may cause changes to the forecast this evening. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Gross SHORT TERM...Gross LONG TERM...Cousins AVIATION...Cousins HYDROLOGY...Cousins
Hazardous weather outlook, Jun 3, 2:59 PM CDT, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 259 PM CDT Wed Jun 3 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-040845- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 259 PM CDT Wed Jun 3 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Scattered showers and thunderstorms will be possible this afternoon and evening, mainly in southeast Iowa, west central Illinois, and northeast Missouri. There is a slight chance storms may become severe, with the primary threats being damaging wind gusts and large hail. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Additional chances for storms are possible Thursday through Friday night, and again on Tuesday. The overall threat for severe weather is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening in southeast Iowa, west central Illinois and northeast Missouri.
In the hours before
Local storm report, Jun 3, 1:28 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
128 PM CDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM TSTM WND DMG 5 NNE WYANET 41.43N 89.56W
06/03/2020 BUREAU IL PUBLIC
SOCIAL MEDIA REPORT WITH PICTURES OF TWO
DESTROYED GRAIN BINS, AND A TOPPLED ELEVATOR
AT THIS LOCATION. TIME IS BASED ON RADAR.
&&
ARGLocal storm report, Jun 3, 2:06 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
206 PM CDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG CAMERON 40.89N 90.52W
06/03/2020 WARREN IL LAW ENFORCEMENT
911 OPERATOR REPORTED POWERLINES DOWN IN
CAMERON DUE TO THUNDERSTORM WINDS.
&&
ARGSpecial weather statement, Jun 3, 6:08 PM CDT, 57 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 608 PM CDT Wed Jun 3 2020 IAC031-139-163-040000- Cedar-Scott-Muscatine- 608 PM CDT Wed Jun 3 2020 ...HEAVY RAIN FROM A LINE OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN CEDAR...WEST CENTRAL SCOTT AND NORTHEASTERN MUSCATINE COUNTIES UNTIL 700 PM CDT... At 607 PM CDT, radar indicated heavy rain from thunderstorms was falling along a line extending from Durant to near Davenport. The thunderstorms were drifting east southeast at 5 mph. Locations impacted include... Davenport, Durant, Walcott and Stockton. This includes the following highways... Interstate 80 in Iowa between mile markers 275 and 292. Interstate 280 between mile markers 1 and 3. Torrential rainfall is occurring with these thunderstorm. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4156 9093 4155 9063 4163 9064 4164 9098 TIME...MOT...LOC 2307Z 286DEG 5KT 4161 9094 4160 9067 McClure
Special weather statement, Jun 3, 6:41 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 641 PM CDT Wed Jun 3 2020 ILC161-IAC139-163-040045- Rock Island-Scott-Muscatine- 641 PM CDT Wed Jun 3 2020 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ROCK ISLAND... SOUTHWESTERN SCOTT AND NORTHEASTERN MUSCATINE COUNTIES UNTIL 745 PM CDT... At 641 PM CDT, radar indicated strong thunderstorms were located along a line extending from near Durant to near Davenport. Movement was southeast at 10 mph. Winds in excess of 30 mph and penny size hail are possible with these storms. Locations impacted include... Davenport, Rock Island, Milan, Walcott, Blue Grass, Buffalo, Andalusia, Montpelier, Stockton, Blackhawk State Park, Clark's Ferry Recreation Area, Midway Beach, West Lake Park, New Era, Pleasant Prairie, Wildcat Den State Park, Mississippi Valley Fairgrounds, Buffalo Shores and Credit Island. This includes Interstate 280 between mile markers 2 and 14. Torrential rainfall is also occurring with these storms. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4145 9089 4144 9055 4159 9065 4159 9097 TIME...MOT...LOC 2341Z 321DEG 7KT 4154 9092 4153 9065 McClure
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:23 PM CDT | Flash Flood Warning | DVN | Rock Island | 117 min |
| Jun 3, 8:56 PM CDT | Special Weather Statement | DVN | McDonough | 34 min |
| Jun 3, 9:55 PM CDT | Special Weather Statement | DVN | McDonough | 65 min |
| Jun 3, 10:13 PM CDT | Flash Flood Warning | DVN | McDonough | 42 min |
| Jun 4, 8:56 AM CDT | River Flood Warning | DVN | Henderson, Mercer | 5 days |
| Jun 4, 4:13 PM CDT | Special Weather Statement | DVN | McDonough | 32 min |
| Jun 3, 8:21 PM CDT | Special Weather Statement | DVN | Muscatine | 24 min |
| Jun 3, 9:39 PM CDT | Special Weather Statement | DVN | Louisa | 36 min |
| Jun 4, 7:24 AM CDT | Special Weather Statement | DVN | Iowa | 51 min |
| Jun 4, 7:40 AM CDT | Flash Flood Warning | DVN | Iowa | 5 hr |
| Jun 4, 1:06 PM CDT | Special Weather Statement | DVN | Benton, Buchanan | 54 min |
| Jun 4, 1:29 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Linn | 31 min |
| Jun 4, 5:00 PM CDT | Special Weather Statement | DVN | Clinton | 30 min |
| Jun 4, 5:14 PM CDT | Special Weather Statement | DVN | Benton | 46 min |
| Jun 4, 5:33 PM CDT | Special Weather Statement | DVN | Clinton | 27 min |
| Jun 4, 6:23 PM CDT | Special Weather Statement | DVN | Louisa | 37 min |
| Jun 4, 6:35 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 40 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2020Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.